# SDR AALA201802219038

- Difficulty date: January 22, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367284112200
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 241FF,   IN THE PASSENGER CABIN.  PERFORMED A VISUAL AND TAP TEST INSPECTIONS AND FOUND DELAMINATION AROUND THE CORRODED INSERTS.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, PAR 2A, FIGURE 20109, AND IRM 9701 REVISION G.
